# SDR CA001211005

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 337H
- Aircraft time: 2,560 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C307
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 15130571
- Condition: Cracked
- Location: Shimmy Damper
- Part time: 2,851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED DURING A 100 HOUR INSPECTION. THE TOP OF THE BRACKET WHERE THE SHIMMY DAMPER ATTACHES WAS FOUND CRACKED.
